RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 4, Pages 483–488 (Mi mz6955)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimates of solutions of some systems of differential equations with large retardation

A. M. Popov

P. Lumumba People Friendship University

Abstract: The behavior of the solutions of differential equations with asymptotically large retardation is studied. In the case of linear systems with bounded coefficients and a class of nonlinear differential equations, estimates are derived which depend explicitly on the retardation.

Full text: PDF file (317 kB)

English version:
Mathematical Notes, 1969, 6:4, 745–748

Bibliographic databases:

UDC: 517.9
Received: 09.10.1963

Citation: A. M. Popov, “Estimates of solutions of some systems of differential equations with large retardation”, Mat. Zametki, 6:4 (1969), 483–488; Math. Notes, 6:4 (1969), 745–748

Citation in format AMSBIB
\Bibitem{Pop69}
\by A.~M.~Popov
\paper Estimates of solutions of some systems of differential equations with large retardation
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 4
\pages 483--488
\mathnet{http://mi.mathnet.ru/mz6955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=257520}
\zmath{https://zbmath.org/?q=an:0214.09901|0208.12503}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 4
\pages 745--748
\crossref{https://doi.org/10.1007/BF01093813}


Linking options:
  • http://mi.mathnet.ru/eng/mz6955
  • http://mi.mathnet.ru/eng/mz/v6/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gnoenskii L.S., Shishkin E.A., “O tochnosti funktsionirovaniya lineinykh statsionarnykh reguliruemykh sistem s zapazdyvaniem”, Izvestiya Rossiiskoi akademii nauk. Teoriya i sistemy upravleniya, 2012, no. 1, 3–3  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020